# SDR P5CA9500280

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fasteners
- Condition: Missing
- Location: Bs 2300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN S17L AND S18L HAS 5 MISSING FASTENERS ON BS 2300.  INSTALLED MISSING FASTENERS PER BOEING SRM 51-30-02.
